# SDR SWAA2014041627174

- Difficulty date: March 26, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 311A1000
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TE PANEL JUST OTBD NR 1 ENG PYLON CRACKED.  R & R PYLON IAW MM.
